# SDR CALA2022061501511

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 75,447 hours, 26,794 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8630
- Condition: Failed
- Location: Radome Comp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED IN ROUTE RESET PER MCC FAILED FAILS RT. DURING OP TEST...REPLACED WX TRANSCIEVER PER AMM 34-43-41. OP TEST AMM 34-43-00 TEST OK RET AC TO SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1072263  SN OFF 8630 CORRECTION TRACKING NUMBER IS 1072262 OF ON UNIT TECHS ALSO VERIFIED COOLING FAN WAS FREE OF DEBRIS AND OPERATES UPDATING PARTS INFO NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1072262  SN OFF 8630 TRANSCEIVER, WX  OFF 99-3443-9-0007 8630 ON 99-3443-9-0007 8029
